# SDR DALA2019032801978

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1004379) DURING INSPECTION FOUND CRACKED STIFFENER LOC. BS 663.75 AND RBL 27 AT MAIN WHEEL WELL COMPARTMENT. REPLACED STIFFENER LOC. BS 663.75 AND RBL 27 AT MAIN WHEEL WELL COMPARTMENT ASPER SRM 51-10-02 ITEM 9 AND DRAWING #111A1000 REV.O.
